# SDR AUS20020434

- Difficulty date: April 17, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 188B
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C402
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5858C402
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CORRODED IN AREA OF BLADE SOCKETS AND ON SHIM FACES.
